Publication
Title
On the law of Zipf-Mandelbrot for multi-world phrases
Author
Language
English
Source (journal)
Journal of the American Society for Information Science. - Washington, D.C., 1970 - 2000
Publication
Washington, D.C. : 1999
ISSN
0002-8231
Volume/pages
50:3(1999), p. 233-241
ISI
000078555800006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.08.2017
To cite this reference